Approximate Bayesian computation using indirect inference
Christopher C. Drovandi,
Anthony N. Pettitt and
Malcolm J. Faddy
Journal of the Royal Statistical Society Series C, 2011, vol. 60, issue 3, 317-337
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (18)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jorssc:v:60:y:2011:i:3:p:317-337
Ordering information: This journal article can be ordered from
http://ordering.onli ... 1111/(ISSN)1467-9876
Access Statistics for this article
Journal of the Royal Statistical Society Series C is currently edited by R. Chandler and P. W. F. Smith
More articles in Journal of the Royal Statistical Society Series C from Royal Statistical Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().